The most likely path on series-parallel networks
Version of Record online: 22 DEC 2010
Copyright © 2010 Wiley Periodicals, Inc.
Volume 58, Issue 1, pages 68–80, August 2011
How to Cite
Reich, D. and Lopes, L. (2011), The most likely path on series-parallel networks. Networks, 58: 68–80. doi: 10.1002/net.20416
- Issue online: 22 JUL 2011
- Version of Record online: 22 DEC 2010
- Manuscript Accepted: JUN 2010
- Manuscript Received: SEP 2008
- The National Science Foundation. Grant Number: DMS-0602173
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!